If you need an accessible version of this item please contact JSTOR User Support

[The Equality of the Ordinary Least Squares Estimator and the Best Linear Unbiased Estimator]: Comment

Shayle R. Searle
The American Statistician
Vol. 43, No. 3 (Aug., 1989), pp. 162-163
DOI: 10.2307/2685064
Stable URL: http://www.jstor.org/stable/2685064
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163